RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 624–626 (Mi mz1874)  

Brief Communications

On $H^\infty$-disks attached to completely real manifolds

P. A. Soldatkin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1874

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 469–471

Bibliographic databases:

Received: 15.12.1995

Citation: P. A. Soldatkin, “On $H^\infty$-disks attached to completely real manifolds”, Mat. Zametki, 60:4 (1996), 624–626; Math. Notes, 60:4 (1996), 469–471

Citation in format AMSBIB
\Bibitem{Sol96}
\by P.~A.~Soldatkin
\paper On $H^\infty$-disks attached to completely real manifolds
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 624--626
\mathnet{http://mi.mathnet.ru/mz1874}
\crossref{https://doi.org/10.4213/mzm1874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619412}
\zmath{https://zbmath.org/?q=an:0907.32002}
\elib{http://elibrary.ru/item.asp?id=13233067}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 469--471
\crossref{https://doi.org/10.1007/BF02305435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400041}


Linking options:
  • http://mi.mathnet.ru/eng/mz1874
  • https://doi.org/10.4213/mzm1874
  • http://mi.mathnet.ru/eng/mz/v60/i4/p624

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:74
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020